MAUDE Adverse Event Report: INTEGRA NEUROSCIENCES PR HERMETIC LUMBAR CATHETER, OPEN TIP; N/A

INTEGRA NEUROSCIENCES PR HERMETIC LUMBAR CATHETER, OPEN TIP; N/A
Catalog Number INS8330
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
Medwatch uf/importer report# (b)(4) was received stating the following: "eeg tech noted while replacing the leads noticed that the evd (external ventricular drainage) tubing had a slit in tubing leaking scant amount of csf (cerebrospinal fluid) above 3 way stop cock closets to the patient.Hemostat placed onto tubing of evd to stop leaking per rn [redacted name].Neurosurgery to bedside to replace distal tubing set up.Patient taken to ct scan after replacement.Patient asymptomatic no change to vitals." additional information has been requested.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h10.The hermetic lumbar catheter, open tip ((b)(6)) was not returned for evaluation, and no photos showing the reported defect were provided; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
Na.

Brand Name
HERMETIC LUMBAR CATHETER, OPEN TIP
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
road 402 north, km 1.2
anasco PR
Manufacturer (Section G)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
anasco PR
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17795016
Report Number2648988-2023-00029
Device Sequence Number6748887
Product Code JXG
UDI-Device Identifier10381780026211
UDI-Public10381780026211
Combination Product (Y/N)N
PMA/510(K) Number
K972994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2026
Device Catalogue NumberINS8330
Device Lot Number6503269
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/26/2023
Initial Report FDA Received Date09/21/2023
Supplement Report FDA Received Date10/06/2023
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown